# SDR SWAA2021062925938

- Difficulty date: January 9, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO. AFT CORNER SCUFFPLATE IS CRACKED ON UPPER FACE. AT FWD EDGE. / AFT CARGO AFT CORNER SCUFF PLATE REPLACED WITH PN: 654A0004-169 SI# 7530337 TAG # HQ1511 IAW AIPC 53-13-00-05A AND BOEING DWG # 146A8341 REV -
